# SDR 9506959977

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND ONE INCH CRACK IN FORWARD CARGO DOOR UPPER AFT DOOR STOP SUPPORT FITTING.  REPLACED FITTING AND INTERNAL STRAP PER SRM 51-30-5 AND 51-30-2.
